# SDR ASAA0842853

- Difficulty date: March 31, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 34,053 hours, 18,609 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602312A
- Condition: Damaged
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 LE SLAT T/E OUTBOARD END FILLING COMPOUND DAMAGE.  RT WING L/E SLAT NR 5 T/E OUTBOARD END REPAIRED IAW B 737 400 SRM 51 70 10 REPAIR 4.
